MathSciNet Relay Station
MathSciNet bibliographic data
MR1754097 60G15 (60J65)
Beghin, L.; Orsingher, E. On the maximum of the generalized Brownian bridge. Liet. Mat. Rink. 39 (1999), no. 2, 200--213; translation in Lithuanian Math. J. 39 (1999), no. 2, 157–167
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement